Numéro
J. Phys. I France
Volume 7, Numéro 9, September 1997
Page(s) 1123 - 1142
DOI https://doi.org/10.1051/jp1:1997103
DOI: 10.1051/jp1:1997103
J. Phys. I France 7 (1997) 1123-1142

Effective Complex Permittivity of Random Composites

D. Jeulin and L. Savary

CMM, ENSMP, 35 Rue St-Honoré, 77305 Fontainebleau, France



(Received 20 February 1997, revised 21 April 1997, accepted 26 May 1997)

Abstract
The prediction of the macroscopic complex permittivity of composites is based on the derivations of D.J. Bergman and G. Milton, by means of third order correlation functions. This approach is applied to morphological models of textures simulating the geometry of two phase composites: random mosaics built on a random tessellation, Boolean models, Dead Leaves models, or combinations of these models into hierarchical random textures; they allow us to look for optimal textures with respect to the material behaviour.



© Les Editions de Physique 1997

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.